# SDR SWAA2020061589476

- Difficulty date: June 3, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N8635F
- Make and model: Boeing 737-8H4
- Aircraft serial: 60083
- Aircraft time: 21,332 hours, 9,365 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144A5810
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241AF UPPER SURFACE HAS DAMAGED FIBERS.   FABRICATED NEW FLOOR PANEL 241AF IAW SRM 53-00-80-28-0 REV 70 STEP 1A NOTE & STEP 4; BOEING DRAWING 144A5810 ID 0127 REV:- & BAC 5085 PG 21-23 STEP 8.4.2 (A37454)(A30438)(A0506)
